# SDR AU990359

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172P
- Engine: Lyc O320D2J
- Propeller: Mcauly 1C160DTM
- System (JASC): 3710 · Vacuum Distribution System
- Part: Vacuum Pump
- Condition: Removed
- Location: Engine
- Stage of operation: NR
- Nature of condition: W, K
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE RAN OUT OF OIL.  VACUUM PUMP HAD BEEN REMOVED FOR REPLACEMENT AND PILOT TOOK THE AIRCRAFT WITHOUT EITHER THE NEW VACUUM PUMP OR A COVER PLATE FITTED.  THE ENGINE CONSEQUENTLY RAN OUT OF OIL.
